Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A reducibility condition for recursiveness


Author: Paul H. Morris
Journal: Proc. Amer. Math. Soc. 60 (1976), 270-272
MSC: Primary 02F25; Secondary 02F30
DOI: https://doi.org/10.1090/S0002-9939-1976-0416880-6
MathSciNet review: 0416880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result due to Jockusch, equating recursiveness of a set to a reducibility condition on its jump, is sharpened.


References [Enhancements On Off] (What's this?)

  • [1] Ju. L. Ersov, On a hierarchy of sets. I, Algebra i Logika 7 (1968), no. 1, 47-74 = Algebra and Logic 7 (1968), 25-43. MR 42 #5794. MR 0270911 (42:5794)
  • [2] J.T. Gill and P.H. Morris, On subcreative sets and S-reducibility, J. Symbolic Logic 39 (1974), 669-677. MR 0363840 (51:95)
  • [3] L. Hay, A noninitial segment of index sets, J. Symbolic Logic 39 (1974), 209-224. MR 50 #6813. MR 0354333 (50:6813)
  • [4] -, The halting problem relativized to complements, Proc. Amer. Math. Soc. 41 (1973), 583-587. MR 48 #5837. MR 0327495 (48:5837)
  • [5] H. Rogers, Jr., Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967. MR 37 #61. MR 0224462 (37:61)
  • [6] R.I. Soare, Degrees and structure of speedable sets, Abstract, January, 1974 (preprint).
  • [7] -, Automorphisms of the lattice of recursively enumerable sets, Bull. Amer. Math. Soc. 80 (1974), 53-58. MR 0373858 (51:10058)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F25, 02F30

Retrieve articles in all journals with MSC: 02F25, 02F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0416880-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society